On E-structure of the generalized Chern character

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this note we show that we can lift the generalized Chern character to a morphism of commutative S-algebras. Furthermore, we show that we can take a lifting that is equivariant with respect to the action of a Morava stabilizer group.

Original languageEnglish
Pages (from-to)680-690
Number of pages11
JournalBulletin of the London Mathematical Society
Volume42
Issue number4
DOIs
Publication statusPublished - Aug 2010

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On E<sub>∞</sub>-structure of the generalized Chern character'. Together they form a unique fingerprint.

  • Cite this